# SDR FDEA201003180898

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Damaged
- Location: Bs 720e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SCREW WITH HOLE ELONGATED AND EVIDENCE OF MISSING MATERIAL SEAT TRACK SPLICE MAIN CABIN BS 720E 10", BL 0.  REMOVED DAMAGED AREA OF SEAT TRACK AT BL 0 FROM STA 720-740 IAW SRM 51-30-2.  FABRICATED SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1 AND P - F SRM 53-10-2 FIG 7A.  TREATED AND PRIMED NEW SEAT TRACK IAW B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2, REV 102.
